Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from nausea, loss of appetite, vomiting yellow bile or foamy sputum. Suggestions?

I am always nauseated. It s an on going condition. I m not pregnant nor sexually active. Food smells make me sick. Flavorful food is a no go. I force myself to eat... But its awful. I have no appetite some days because I just don t feel like going through the sick feeling.I rarely puke.... When I do its yellow bile or... Foamy spit... What should I do?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.. you have loss of appetite and nausea..
vomitting yellow bile..
you could be having jaundice /acid peptic disease..
see your physician and get CBC and LFT done...if the reports are normal, start with antacids, and stay away from the smoking/alcohol, reduce spicy food and stress...
if LFT reports are abnormal, then you may have to undergo further investigation to know the cause for hepatitis/jaundice..see your physician for this.
wish you good health..
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor